# SDR DXTA200702130

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 5,741 hours, 3,750 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 4006719903
- Part serial: 98010325
- Condition: Inoperative
- Location: Autopilot
- Part time: 2,971 hours, 1,813 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON OSCILLATION BACK AND FORTH DURING CRUISE, WORSENING DURING DESENT WITH AUTOPILOT ON.  SWITCHING FGC HAD NO EFFECT.  REMOVED AND INSTALLED A NEW POWER SERVO.  OPS CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW MM CHAPTER 22-10-01.
